Alert archive / Nebraska / Extreme Cold Warnings in 2025
Extreme Cold Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this extreme cold warning at Jan 20, 2025, 5:58 PM CST for 14 counties in Nebraska. It was in force for 18 hr. 18 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 20, 2025, 5:58 PM CST (23:58 UTC)
- Expired
- Jan 21, 2025, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 55 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 20, 9:10 PM CST | EXTREME COLD -30 | 1 N Valentine, NE | Mesonet station EW3958 Valentine 1N. |
| Jan 20, 10:17 PM CST | EXTREME COLD -30 | 30 S Merriman, NE | Mesonet station NE008 Merriman. |
| Jan 20, 11:23 PM CST | EXTREME COLD -26 | 2 W Halsey, NE | Mesonet station HSYN1 Halsey 2W. |
| Jan 20, 11:38 PM CST | EXTREME COLD -32 | 1 W Rushville, NE | Mesonet station NE020 Rushville On Hwy 20 @ Mp 89. |
| Jan 21, 12:15 AM CST | EXTREME COLD -29 | 1 S Thedford, NE | AWOS station KTIF Thedford Airport. |
| Jan 21, 12:34 AM CST | EXTREME COLD -39 | 1 Sse Brewster, NE | Mesonet station NE058 Brewster. |
| Jan 21, 12:52 AM CST | EXTREME COLD -35 | 1 S Valentine, NE | ASOS station KVTN Valentine Airport. |
| Jan 21, 1:15 AM CST | EXTREME COLD -31 | 1 Ene Gordon, NE | AWOS station KGRN Gordon Airport. |
| Jan 21, 1:30 AM CST | EXTREME COLD -27 | 5 Ene Whitman, NE | Mesonet station NB064 Whitman 5NE. |
| Jan 21, 1:49 AM CST | EXTREME COLD -29 | 13 Wnw Merritt Reservoi, NE | Mesonet station MKVN1 Mckelvie. |
| Jan 21, 1:53 AM CST | EXTREME COLD -38 | 13 S Thedford, NE | Mesonet station NE007 Dismal River Hill On Us 83 @ Mp. |
| Jan 21, 3:14 AM CST | EXTREME COLD -29 | 14 Nne Brownlee, NE | Mesonet station VRFN1 Valentine 27S. |
| Jan 21, 3:25 AM CST | EXTREME COLD -28 | 14 Sse Hay Springs, NE | Mesonet station DVI09128 Hay Springs 12SSE. |
| Jan 21, 3:35 AM CST | EXTREME COLD -31 | 14 Sse Hay Springs, NE | Mesonet station DVI08344 Hay Springs 14SSE. |
| Jan 21, 3:35 AM CST | EXTREME COLD -22 | Chambers, NE | Mesonet station DW6767 Chambers. |
| Jan 21, 4:15 AM CST | EXTREME COLD -23 | 5 N Milburn, NE | Mesonet station GW4507 Brewster 9SSE. |
| Jan 21, 5:15 AM CST | EXTREME COLD -34 | 8 Sse Bartlett, NE | Mesonet station 2073D Bartlett 8SSE. |
| Jan 21, 5:30 AM CST | EXTREME COLD -32 | 8 Nw Rose, NE | Mesonet station NB041 Long Pine 20S. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
468 WWUS73 KLBF 202358 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 558 PM CST Mon Jan 20 2025 NEZ004>010-023>029-094-211200- /O.UPG.KLBF.CW.Y.0004.000000T0000Z-250121T1800Z/ /O.NEW.KLBF.EC.W.0002.250120T2358Z-250121T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry- Including the cities of Halsey, Merriman, Dunning, Gordon, Cody, Purdum, Mullen, Bartlett, Eli, Spencer, Atkinson, Springview, Thedford, Kilgore, Rushville, Lynch, Bassett, Hyannis, Butte, Ainsworth, Valentine, O'Neill, Ericson, Rose, Burwell, Brewster, and Taylor 558 PM CST Mon Jan 20 2025 /458 PM MST Mon Jan 20 2025/ ...EXTREME COLD WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... * WHAT...Dangerously cold wind chills as low as 35 below. * WHERE...Portions of north central, panhandle, and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Tuesday. * IMPACTS...The dangerously cold wind chills as low as 30 below zero could cause frostbite on exposed skin in as little as 10 minutes. Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. An extended period of freezing temperatures could cause ruptured water pipes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dress in layers including a hat, face mask, and gloves if you must go outside. Keep pets indoors as much as possible. Make sure outdoor animals have a warm, dry shelter, food, and unfrozen water. && $$ NEZ022-035>038-056>059-069>071-211200- /O.CON.KLBF.CW.Y.0004.000000T0000Z-250121T1800Z/ Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln- Chase-Hayes-Frontier- Including the cities of Maywood, Broken Bow, Grant, Imperial, North Platte, Oshkosh, Arthur, Enders, Paxton, Ringgold, Ogallala, Lewellen, Curtis, Chappell, Eustis, Hayes Center, Wauneta, Tryon, Big Springs, Champion, and Stapleton 558 PM CST Mon Jan 20 2025 /458 PM MST Mon Jan 20 2025/ ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... * WHAT...Very cold wind chills in the negative 20s. * WHERE...Portions of central, panhandle, southwest, and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Tuesday. * IMPACTS...The dangerously cold wind chills as low as 30 below zero could cause frostbite on exposed skin in as little as 30 minutes. Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. Wind chill values can lead to hypothermia with prolonged exposure. Very cold temperatures can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Keep pets indoors as much as possible. Make sure outdoor animals have a warm, dry shelter, food, and unfrozen water. Make frequent checks on older family, friends, and neighbors. Ensure portable heaters are used correctly. Do not use generators or grills inside. && $$ For more information from the National Weather Service, visit www.weather.gov/lbf. NMJ
1 follow-up statement
437 WWUS73 KLBF 211735 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 1135 AM CST Tue Jan 21 2025 NEZ004>010-023>029-094-211845- /O.EXP.KLBF.EC.W.0002.000000T0000Z-250121T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry- Including the cities of Springview, Butte, Hyannis, Brewster, Kilgore, Halsey, Spencer, Gordon, Cody, Ainsworth, Mullen, Burwell, Valentine, Dunning, Merriman, Rose, O'Neill, Rushville, Lynch, Bassett, Bartlett, Ericson, Atkinson, Eli, Taylor, Thedford, and Purdum 1135 AM CST Tue Jan 21 2025 /1035 AM MST Tue Jan 21 2025/ ...EXTREME COLD WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... The threat has ended as temperatures continue to rise. $$ NEZ022-035>038-056>059-069>071-211845- /O.EXP.KLBF.CW.Y.0004.000000T0000Z-250121T1800Z/ Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln- Chase-Hayes-Frontier- Including the cities of Hayes Center, Lewellen, Oshkosh, Wauneta, North Platte, Eustis, Ringgold, Arthur, Big Springs, Tryon, Chappell, Broken Bow, Champion, Grant, Ogallala, Imperial, Curtis, Paxton, Maywood, Stapleton, and Enders 1135 AM CST Tue Jan 21 2025 /1035 AM MST Tue Jan 21 2025/ ...COLD WEATHER ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... The threat has ended as temperatures continue to rise. $$ For more information from the National Weather Service, visit www.weather.gov/lbf. Gomez
What forecasters said that day
The local office's own words before this extreme cold warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this extreme cold warning went out at Jan 20, 5:27 PM CST, 31 minutes earlier. Its key messages:
- One more frigid night tonight, with dangerously low wind chills across western and north central Nebraska.
- Temperatures begin to moderate on Tuesday afternoon. Though temperatures begin warming, daily highs still remain cooler than average through the weekend, with Friday being the warmest day of the week.
- Chances for light snow showers Wednesday into Thursday morning, with another chance this weekend. Accumulations are generally expected to be less than one inch, with high end amounts around 2 inches near Pine Ridge.
Area forecast discussion, Jan 20, 5:27 PM CST, 31 minutes before
Area Forecast Discussion National Weather Service North Platte NE 527 PM CST Mon Jan 20 2025 .KEY MESSAGES... - One more frigid night tonight, with dangerously low wind chills across western and north central Nebraska. - Temperatures begin to moderate on Tuesday afternoon. Though temperatures begin warming, daily highs still remain cooler than average through the weekend, with Friday being the warmest day of the week. - Chances for light snow showers Wednesday into Thursday morning, with another chance this weekend. Accumulations are generally expected to be less than one inch, with high end amounts around 2 inches near Pine Ridge. && .SYNOPSIS... Issued at 243 PM CST Mon Jan 20 2025 Upper level analysis shows a large trough over the United States, with a ridge off the West Coast. At the surface, high pressure is observed over the Central and Northern Plains, with a stationary front across southern Nebraska. Temperatures remain cold across western and north central Nebraska, with ranging from below zero to the upper single digits. Wind chills remain cold this afternoon, ranging from 10 to 15 below zero along and south of the Interstate 80 corridor to 20 to 25 below zero across the Sandhills and north central Nebraska. && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 243 PM CST Mon Jan 20 2025 Another frigid night is in store across western and north central Nebraska. Partly cloudy skies and generally light winds will be supportive of strong radiational cooling, with overnight lows dropping around 10 below zero or colder across western and north central Nebraska. North of Highway 2, overnight lows are expected to be even colder, with lows around 15 below zero or colder. Will keep the Cold Weather Advisory running through noon Tuesday, with wind chills ranging from 20 to 30 below zero across the region. At this time, do not think an upgrade to an Extreme Cold Warning will be necessary tonight. There is some potential for brief, localized wind chills to drop to 30 below or zero, especially along the South Dakota border, but overall confidence remains low (less than a 10% chance) of sustained wind chills at Extreme Cold criteria. By late morning Tuesday, temperatures begin warming. Though temperatures will be warmer than the previous few days, highs still remain slightly cooler than seasonal average (for reference, typical late January highs around North Platte are the low 40s). Conditions remain dry throughout the day on Tuesday. By Tuesday night, a shortwave in the upper level flow tracks across the western Dakotas, introducing a slight chance (less than 20% chance) of snow showers across the Nebraska-South Dakota border and into portions of north central Nebraska. However, given the recent dryness, accumulations overnight will likely amount to a light dusting by Wednesday morning. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 243 PM CST Mon Jan 20 2025 Another round of shortwaves tracks through the upper level flow, bringing another low pressure system across the region on Wednesday. This system brings a more robust chance for snow showers across the region, mainly along and north of Highway 2, however some light accumulations may reach as far south as the Interstate 80 corridor. Accumulations with this system are generally expected to be around one inch or less, though some localized amounts near Pine Ridge could approach 2 inches. Additionally, areas in north central Nebraska, mainly Holt County could see some accumulations slightly higher than one inch, due to lingering snow showers into Thursday morning. Thursday afternoon, an upper level ridge over the Desert Southwest attempts to push into the western Nebraska, as another upper level trough tracks across the Pacific Northwest. This should provide a bit of a dry period from Thursday afternoon into Friday evening. With this pattern, Friday has potential to be the warmest day of the week, with widespread temperatures in the 40s, and maybe some potential for low 50s in southwest Nebraska. However, there still is a bit of variability in the temperature forecast. By the weekend, the trough over the Pacific Northwest is forecast to intensify over the Rocky Mountains, bringing another low pressure system across the Plains. Still a bit of uncertainty in the exact track of the low, but this could bring another potential for snow showers across western and north central Nebraska this weekend. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 530 PM CST Mon Jan 20 2025 Low clouds with MVFR CIGs will persist for north central Nebraska for a few more hours, before VFR conditions are then expected to prevail for all terminals through tomorrow evening. Some threat for northwest LLWS will exist into tomorrow morning, as winds weaken at the surface. Winds remain gusty from the northwest through sunset, before weakening and transitioning southwest overnight. Winds strengthen from the west tomorrow afternoon, with gusts of 20 to 25kts. && .LBF WATCHES/WARNINGS/ADVISORIES... Cold Weather Advisory until noon CST /11 AM MST/ Tuesday for NEZ004>010-022>029-035>038-056>059-069>071-094. && SYNOPSIS...Richie SHORT TERM...Richie LONG TERM...Richie AVIATION...Brown
Hazardous weather outlook, Jan 20, 3:12 PM CST, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 312 PM CST Mon Jan 20 2025 NEZ004>010-022>029-035>038-056>059-069>071-094-212115- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 312 PM CST Mon Jan 20 2025 /212 PM MST Mon Jan 20 2025/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Bitterly cold temperatures and dangerously low wind chills continue tonight with wind chill values as low as 29 below zero across all of western and north central Nebraska. Hypothermia and frostbite of unprotected skin may occur in just minutes, and unheated pipes without insulation may freeze. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Bitterly cold temperatures and dangerously low wind chills continue through Tuesday morning across western and north central Nebraska, with wind chills as low as 29 below zero. Hypothermia and frostbite of unprotected skin may occur in just minutes, and unheated pipes without insulation may freeze. The dangerous cold will ease later on Tuesday. Tuesday afternoon, elevated fire weather conditions are possible over far southwest Nebraska. Beyond Tuesday afternoon, potential for hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 20, 3:43 PM CST, 2 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
343 PM CST Mon Jan 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM Extreme Cold 6 E Gordon 42.80N 102.08W
01/20/2025 M-48 F Cherry NE Mesonet
Mesonet station NE031 Gordon On Hwy 20 @ Mp
112.
1008 AM Extreme Cold 13 S Thedford 41.79N 100.53W
01/20/2025 M-37 F Thomas NE Mesonet
Mesonet station NE007 Dismal River Hill On
Us 83 @ Mp.
1015 AM Extreme Cold 1 N Valentine 42.88N 100.55W
01/20/2025 M-37 F Cherry NE Mesonet
Mesonet station EW3958 Valentine 1N.
0329 PM Extreme Cold 1 ESE Wallace 40.83N 101.14W
01/20/2025 M-36 F Lincoln NE Mesonet
Mesonet station 6964D Wallace.
1033 AM Extreme Cold 1 S Valentine 42.86N 100.55W
01/20/2025 M-35 F Cherry NE ASOS
ASOS station KVTN Valentine Airport.
0655 AM Extreme Cold 14 SSE Hay Springs 42.49N 102.63W
01/20/2025 M-34 F Sheridan NE Mesonet
Mesonet station DVI08344 Hay Springs 14SSE.
0830 AM Extreme Cold 14 SSE Hay Springs 42.49N 102.62W
01/20/2025 M-33 F Sheridan NE Mesonet
Mesonet station DVI09128 Hay Springs 12SSE.
1240 PM Extreme Cold 8 NW Rose 42.24N 99.66W
01/20/2025 M-33 F Rock NE Mesonet
Mesonet station NB041 Long Pine 20S.
1127 AM Extreme Cold 30 S Merriman 42.49N 101.71W
01/20/2025 M-33 F Cherry NE Mesonet
Mesonet station NE008 Merriman.
0853 AM Extreme Cold 1 W Rushville 42.71N 102.49W
01/20/2025 M-32 F Sheridan NE Mesonet
Mesonet station NE020 Rushville On Hwy 20 @
Mp 89.
0315 PM Extreme Cold 2 WNW Oneill 42.47N 98.68W
01/20/2025 M-32 F Holt NE AWOS
AWOS station KONL O''Neill Airport.
1149 AM Extreme Cold 13 WNW Merritt Reservoi 42.69N 101.13W
01/20/2025 M-32 F Cherry NE Mesonet
Mesonet station MKVN1 Mckelvie.
1115 AM Extreme Cold 1 ENE Gordon 42.81N 102.18W
01/20/2025 M-31 F Sheridan NE AWOS
AWOS station KGRN Gordon Airport.
1115 AM Extreme Cold 1 ENE Gordon 42.81N 102.18W
01/20/2025 M-31 F Sheridan NE AWOS
AWOS station KGRN Gordon Airport.
0103 PM Extreme Cold 1 S Sutherland 41.14N 101.13W
01/20/2025 M-31 F Lincoln NE Mesonet
Mesonet station NE005 Sutherland & I-80 @ Mp
158.
1014 AM Extreme Cold 14 NNE Brownlee 42.48N 100.52W
01/20/2025 M-31 F Cherry NE Mesonet
Mesonet station VRFN1 Valentine 27S.
1255 PM Extreme Cold 3 E Johnstown 42.58N 100.00W
01/20/2025 M-31 F Brown NE AWOS
AWOS station KANW Ainsworth Airport.
1255 PM Extreme Cold 3 E Johnstown 42.58N 100.00W
01/20/2025 M-31 F Brown NE AWOS
AWOS station KANW Ainsworth Airport.
0230 PM Extreme Cold 3 E Emmet 42.47N 98.75W
01/20/2025 M-30 F Holt NE Mesonet
Mesonet station NB020 Emmet 3E.
0658 AM Extreme Cold 2 NW Crescent Lake Nwr 41.76N 102.44W
01/20/2025 M-30 F Garden NE Mesonet
Mesonet station RESN1 Crescent Lake.
0724 AM Extreme Cold 1 SSE Brewster 41.93N 99.86W
01/20/2025 M-30 F Blaine NE Mesonet
Mesonet station NE058 Brewster.
0305 PM Extreme Cold 8 SSE Bartlett 41.78N 98.49W
01/20/2025 M-29 F Wheeler NE Mesonet
Mesonet station 2073D Bartlett 8SSE.
0855 AM Extreme Cold 7 NW Brule 41.16N 101.99W
01/20/2025 M-29 F Keith NE Mesonet
Mesonet station NB006 Big Springs 8NE.
0600 AM Extreme Cold 6 N Oshkosh 41.49N 102.35W
01/20/2025 M-29 F Garden NE Mesonet
Mesonet station NB071 Oshkosh 6N.
0805 AM Extreme Cold 9 S Arthur 41.45N 101.71W
01/20/2025 M-29 F Arthur NE Mesonet
Mesonet station NB067 Arthur 8S.
0835 AM Extreme Cold 2 NNW Grant 40.87N 101.73W
01/20/2025 M-28 F Perkins NE AWOS
AWOS station KGGF Grant Airport.
0835 AM Extreme Cold 2 NNW Grant 40.87N 101.73W
01/20/2025 M-28 F Perkins NE AWOS
AWOS station KGGF Grant Airport.
0935 AM Extreme Cold 6 S Brule 41.00N 101.90W
01/20/2025 M-28 F Perkins NE Mesonet
Mesonet station DVI09621 Brule.
0200 PM Extreme Cold 6 S Springview 42.74N 99.74W
01/20/2025 M-28 F Keya Paha NE Mesonet
Mesonet station DW4989 Custer.
0750 AM Extreme Cold 1 SSE Kingsley Dam 41.20N 101.65W
01/20/2025 M-28 F Keith NE Mesonet
Mesonet station NB080 Kingsley Dam.
1105 AM Extreme Cold 5 ENE Whitman 42.08N 101.45W
01/20/2025 M-28 F Grant NE Mesonet
Mesonet station NB064 Whitman 5NE.
0715 AM Extreme Cold 8 ESE Lisco 41.45N 102.48W
01/20/2025 M-28 F Garden NE Mesonet
Mesonet station UP358 Oshkosh 10NW.
1055 AM Extreme Cold 1 S Thedford 41.96N 100.57W
01/20/2025 M-27 F Thomas NE AWOS
AWOS station KTIF Thedford Airport.
0830 AM Extreme Cold 1 ENE Dickens 40.83N 100.98W
01/20/2025 M-27 F Lincoln NE Mesonet
Mesonet station NB079 Dickens 1NE.
0717 AM Extreme Cold 3 ENE Big Springs 41.07N 102.02W
01/20/2025 M-27 F Keith NE Mesonet
Mesonet station UP938 Big Springs 2ENE.
0808 AM Extreme Cold 2 SE Lewellen 41.31N 102.13W
01/20/2025 M-27 F Garden NE Mesonet
Mesonet station NE026 Ash Hollow On Us 26 @
Mp.
0745 AM Extreme Cold 8 NNE Grant 40.95N 101.68W
01/20/2025 M-26 F Perkins NE Mesonet
Mesonet station 6509D Grant 7NNE.
0855 AM Extreme Cold 6 ESE Big Springs 41.02N 101.97W
01/20/2025 M-26 F Keith NE Mesonet
Mesonet station NB085 Big Springs 6NE.
0250 PM Extreme Cold 3 E Ogallala 41.13N 101.66W
01/20/2025 M-26 F Keith NE Mesonet
Mesonet station UP225 Ogallala.
0653 AM Extreme Cold 3 WSW Big Springs 41.05N 102.13W
01/20/2025 M-26 F Deuel NE Mesonet
Mesonet station UR489 Big Springs 2W.
1023 AM Extreme Cold 2 W Halsey 41.90N 100.31W
01/20/2025 M-25 F Thomas NE Mesonet
Mesonet station HSYN1 Halsey 2W.
1026 AM Extreme Cold 4 NW Paxton 41.17N 101.40W
01/20/2025 M-25 F Keith NE Mesonet
Mesonet station UP049 Sarben 5W.
1115 AM Extreme Cold 6 ESE Oshkosh 41.37N 102.24W
01/20/2025 M-25 F Garden NE Mesonet
Mesonet station UP385 Oshkosh 6SE.
0845 AM Extreme Cold 5 N Milburn 41.81N 99.76W
01/20/2025 M-25 F Blaine NE Mesonet
Mesonet station GW4507 Brewster 9SSE.
0835 AM Extreme Cold 1 WNW Grant 40.85N 101.73W
01/20/2025 M-24 F Perkins NE Mesonet
Mesonet station 2639D Grant.
0830 AM Extreme Cold 5 WNW Chappell 41.12N 102.55W
01/20/2025 M-24 F Deuel NE Mesonet
Mesonet station UP219 Chappell 6NW.
0515 AM Extreme Cold 3 SSW Merna 41.45N 99.78W
01/20/2025 M-24 F Custer NE Mesonet
Mesonet station NB044 Merna 2SW.
1055 AM Extreme Cold 2 SSW Grant 40.82N 101.73W
01/20/2025 M-23 F Perkins NE Mesonet
Mesonet station DVI08286 Grant.
0934 AM Extreme Cold 6 WNW Maxwell 41.11N 100.62W
01/20/2025 M-23 F Lincoln NE Mesonet
Mesonet station UP101 North Platte 7ESE.
0942 AM Extreme Cold 4 SSW North Platte 41.07N 100.79W
01/20/2025 M-23 F Lincoln NE Mesonet
Mesonet station FW9034 North Platte 5SSW.
0835 AM Extreme Cold 3 WSW Ogallala 41.12N 101.77W
01/20/2025 M-23 F Keith NE AWOS
AWOS station KOGA Ogallala Airport.
0947 AM Extreme Cold 1 WSW Roscoe 41.13N 101.62W
01/20/2025 M-23 F Keith NE Mesonet
Mesonet station UP233 Roscoe 1W.
0315 PM Extreme Cold 5 SSW Page 42.34N 98.46W
01/20/2025 M-23 F Holt NE Mesonet
Mesonet station AR970 Inman.
0753 AM Extreme Cold 2 NNW Broken Bow 41.43N 99.65W
01/20/2025 M-23 F Custer NE ASOS
ASOS station KBBW Broken Bow Airport.
0325 PM Extreme Cold 10 WSW Anselmo 41.55N 100.05W
01/20/2025 M-23 F Custer NE Mesonet
Mesonet station DVI05116 Anselmo.
0820 AM Extreme Cold 4 NNE North Platte 41.19N 100.75W
01/20/2025 M-22 F Lincoln NE Mesonet
Mesonet station EW7235 North Platte 4N.
0853 AM Extreme Cold 1 SSE Wellfleet 40.74N 100.72W
01/20/2025 M-22 F Lincoln NE Mesonet
Mesonet station NE059 Medicine Creek.
0935 AM Extreme Cold 3 N Hayes Center 40.55N 101.03W
01/20/2025 M-22 F Hayes NE Mesonet
Mesonet station NB030 Hayes Center 3N.
0930 AM Extreme Cold 3 S North Platte 41.09N 100.77W
01/20/2025 M-21 F Lincoln NE Mesonet
Mesonet station NB068 North Platte 3S.
1015 AM Extreme Cold 5 ESE Keystone 41.19N 101.49W
01/20/2025 M-21 F Keith NE Mesonet
Mesonet station EW7246 Keystone.
0325 PM Extreme Cold Chambers 42.20N 98.75W
01/20/2025 M-21 F Holt NE Mesonet
Mesonet station DW6767 Chambers.
0853 AM Extreme Cold 1 ENE Imperial 40.52N 101.62W
01/20/2025 M-21 F Chase NE ASOS
ASOS station KIML Imperial Airport.
0935 AM Extreme Cold 5 N Wallace 40.91N 101.16W
01/20/2025 M-20 F Lincoln NE Mesonet
Mesonet station DVI10840 Wallace.
1249 PM Extreme Cold 3 E Sutherland 41.16N 101.08W
01/20/2025 M-20 F Lincoln NE Mesonet
Mesonet station UP949 Sutherland 3E.
0115 PM Extreme Cold 4 NNW Ainsworth 42.60N 99.90W
01/20/2025 M-20 F Brown NE Mesonet
Mesonet station DVI10084 Ainsworth 4NW.
&&The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 7:10 PM CST | Cold Weather Advisory | LBF | Boyd, Deuel, Garfield, Holt, McPherson | 41 hr |
Nearby
Extreme Cold Warnings in Nebraska, 2025Every extreme cold warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.